# SDR UPS03240262

- Difficulty date: February 18, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Corroded
- Location: O/B R/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI CORROSION ON O/B R/H AILERON HINGES 2, 3 & 4     ON INVESTIGATION OF HINGE ASSYS, HINGES FOUND TO BE CORRODED BEYOND ALLOWABLE LIMITS IAW SRM 57-50-11. INSTALLED REPLACEMENT AILERON IAW  MM 27-10-14.  REF. NRC 632179 FOR AILERON RIGGING & OUSTANDING STEP S
